Translator Disclaimer
June 2014 Some Remarks on the Existence of Certain Unramified $p$-extensions
Akito NOMURA
Tokyo J. Math. 37(1): 31-36 (June 2014). DOI: 10.3836/tjm/1406552429

Abstract

We study the inverse Galois problem with restricted ramifications. Let $p$ and $q$ be distinct odd primes. Let $E$ be a non-abelian $p$-group of order $p^3$, and let $k$ be a cyclic extension over ${\mathbf Q}$ of degree $q$. In this paper, we study the existence of unramified extensions over $k$ with the Galois group $E$.

Citation

Download Citation

Akito NOMURA. "Some Remarks on the Existence of Certain Unramified $p$-extensions." Tokyo J. Math. 37 (1) 31 - 36, June 2014. https://doi.org/10.3836/tjm/1406552429

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1379.12006
MathSciNet: MR3264512
Digital Object Identifier: 10.3836/tjm/1406552429

Subjects:
Primary: 12F12

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top